# SDR AALA201605239001

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 48,681 hours, 18,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT 8 LT EMER LIGHT INOPERATIVE.  REPAIRED WIRING AT ROW 6 LT IAW WDM 33-51-06.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
